Alert archive / Iowa / Flash Flood Warnings in 2025

Flash Flood Warning 30, NWS Quad Cities, IA

July 26, 20254 counties in Iowa; Hancock County, Henderson County, Illinois; Clark County, Scotland County, Missouri

NWS Quad Cities, IA issued this flash flood warning at Jul 26, 2025, 3:33 AM CDT for 4 counties in Iowa; Hancock County, Henderson County, Illinois; Clark County, Scotland County, Missouri. It was in force for 8 hr. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2025, 3:33 AM CDT (08:33 UTC)
Expired
Jul 26, 2025, 11:30 AM CDT
In force
8 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Des Moines County, IA, Henry County, IA, Lee County, IA, Van Buren County, IA, Hancock County, IL, Henderson County, IL, Clark County, MO, Scotland County, MO

The radar

The Quad Cities radar (KDVN), 150 km from the middle of the area, began a volume at 08:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 5:04 AM CDTRAIN 3.33 Ene Charlie Heath Mem, MOSo far. Currently not raining.
Jul 26, 6:30 AM CDTRAIN 43 Ene Charlie Heath Mem, MOUpdates previous rain report from 3 ENE Charlie Heath Memorial. So far. Raining again.
Jul 26, 8:10 AM CDTFLASH FLOOD4 N Wayland, MOWidespread flooding in Clark County.
Jul 26, 8:55 AM CDTRAIN 2.52 Sse Burlington Region, IA
Jul 26, 9:16 AM CDTFLASH FLOOD4 Wsw Fort Madison, IADelayed report. 263rd Ave in Lee County closed due to high water.
Jul 26, 10:30 AM CDTFLASH FLOOD2 N Primrose, IA170th Street closed from 140th Ave. to 150th Ave. due to high water and flooding.
Jul 26, 10:30 AM CDTFLASH FLOOD2 Wsw Fort Madison, IA240th St to 265th Ave closed due to water over road.
Jul 26, 10:30 AM CDTFLASH FLOOD3 Ese Donnellson, IA240th Avenue is closed from Hwy 2 to 235th St until further notice due to high water/flooding.
Jul 26, 10:30 AM CDTFLASH FLOOD3 Se Franklin, IAFlooding across the road and bridge has caused 220th St. to be closed until further notice from Golden Road to Wilson Lake Park.
Jul 26, 10:33 AM CDTRAIN 3.4Middletown, IA
Jul 26, 10:35 AM CDTRAIN 2.452 Ene Milton, IA
Jul 26, 10:35 AM CDTRAIN 4Cantril, IARelayed from a trained spotter.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 277 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 8.6 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2025-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 413 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2025-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
413 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
706 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

015 
WGUS53 KDVN 260833
FFWDVN
IAC057-087-111-177-ILC067-071-MOC045-199-261430-
/O.NEW.KDVN.FF.W.0030.250726T0833Z-250726T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Quad Cities IA IL
333 AM CDT Sat Jul 26 2025

The National Weather Service in Quad Cities has issued a

* Flash Flood Warning for...
  Southern Des Moines County in southeastern Iowa...
  Southern Henry IA County in southeastern Iowa...
  Lee County in southeastern Iowa...
  Southern Van Buren County in southeastern Iowa...
  Northwestern Hancock County in west central Illinois...
  Southwestern Henderson County in west central Illinois...
  Clark County in northeastern Missouri...
  Northeastern Scotland County in northeastern Missouri...

* Until 930 AM CDT.

* At 333 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Burlington, Fort Madison, Keokuk, Carthage, Kahoka, Memphis, 
  Nauvoo, Keosauqua, West Burlington, Hamilton, Warsaw, La Harpe, 
  West Point, Dallas City, Danville, Donnellson, Montrose, Wayland, 
  Milton and Bonaparte.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 4064 9218 4065 9218 4067 9218 4068 9218
      4071 9218 4085 9172 4091 9153 4090 9104
      4074 9093 4050 9092 4028 9138 4036 9195
      4039 9214 4060 9219 4060 9218

FLASH FLOOD...RADAR INDICATED

$$

JTS
3 follow-up statements
472 
WGUS73 KDVN 260950
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA IL
450 AM CDT Sat Jul 26 2025

IAC057-087-111-177-ILC067-071-MOC045-199-261430-
/O.CON.KDVN.FF.W.0030.000000T0000Z-250726T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Des Moines IA-Henry IA IA-Lee IA-Van Buren IA-Hancock IL-
Henderson IL-Clark MO-Scotland MO-
450 AM CDT Sat Jul 26 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 AM CDT THIS 
MORNING FOR SOUTHERN DES MOINES, SOUTHERN HENRY IA, LEE, SOUTHERN 
VAN BUREN, NORTHWESTERN HANCOCK, SOUTHWESTERN HENDERSON, CLARK AND 
NORTHEASTERN SCOTLAND COUNTIES...

At 450 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Rainfall rates of 1 to 2 inches an hour 
have produced an additional 1 and 3 inches of rain. Flash flooding 
is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Burlington, Fort Madison, Keokuk, Carthage, Kahoka, Memphis, 
  Nauvoo, Keosauqua, West Burlington, Hamilton, Warsaw, La Harpe, 
  West Point, Dallas City, Danville, Donnellson, Montrose, Wayland, 
  Milton and Bonaparte.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 4064 9218 4065 9218 4067 9218 4068 9218
      4071 9218 4085 9172 4091 9153 4090 9104
      4074 9093 4050 9092 4028 9138 4036 9195
      4039 9214 4060 9219 4060 9218

FLASH FLOOD...RADAR INDICATED

$$

08
390 
WGUS53 KDVN 261408
FFWDVN
IAC057-087-111-177-ILC067-071-MOC045-199-261630-
/O.EXT.KDVN.FF.W.0030.000000T0000Z-250726T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Quad Cities IA IL
908 AM CDT Sat Jul 26 2025

The National Weather Service in Quad Cities has extended the

* Flash Flood Warning for...
  Southern Des Moines County in southeastern Iowa...
  Southern Henry IA County in southeastern Iowa...
  Lee County in southeastern Iowa...
  Southern Van Buren County in southeastern Iowa...
  Northwestern Hancock County in west central Illinois...
  Southwestern Henderson County in west central Illinois...
  Clark County in northeastern Missouri...
  Northeastern Scotland County in northeastern Missouri...

* Until 1130 AM CDT.

* At 908 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 5 inches of rain 
  have fallen. The expected rainfall rate is 0.25 to 1 inch in 1 
  hour. Additional rainfall amounts up to 1 inch are possible in the 
  warned area. Flash flooding is already occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Burlington, Fort Madison, Keokuk, Carthage, Kahoka, Memphis, 
  Nauvoo, Keosauqua, West Burlington, Hamilton, Warsaw, La Harpe, 
  West Point, Dallas City, Danville, Donnellson, Montrose, Wayland, 
  Milton and Bonaparte.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 4064 9218 4065 9218 4067 9218 4068 9218
      4071 9218 4085 9172 4091 9153 4090 9104
      4074 9093 4050 9092 4028 9138 4036 9195
      4039 9214 4060 9219 4060 9218

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.25-1 INCH IN 1 HOUR

$$

Titus
735 
WGUS73 KDVN 261638
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA IL
1138 AM CDT Sat Jul 26 2025

IAC057-087-111-177-ILC067-071-MOC045-199-261648-
/O.EXP.KDVN.FF.W.0030.000000T0000Z-250726T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Des Moines IA-Henry IA IA-Lee IA-Van Buren IA-Hancock IL-
Henderson IL-Clark MO-Scotland MO-
1138 AM CDT Sat Jul 26 2025

...FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHERN DES MOINES, SOUTHERN 
HENRY IA, LEE, SOUTHERN VAN BUREN, NORTHWESTERN HANCOCK, 
SOUTHWESTERN HENDERSON, CLARK AND NORTHEASTERN SCOTLAND COUNTIES...

The heavy rain has ended. Flash flooding is no longer expected to 
pose a threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 700 PM CDT Saturday for 
portions of Illinois, Iowa, and northeast Missouri.

&&

LAT...LON 4064 9218 4065 9218 4067 9218 4068 9218
      4071 9218 4085 9172 4091 9153 4090 9104
      4074 9093 4050 9092 4028 9138 4036 9195
      4039 9214 4060 9219 4060 9218

$$

Gunkel

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 3:09 AM CDT, 24 minutes earlier. Its key messages:

  • Storms at times today, especially south of Hwy 30, with the primary threat being torrential rainfall (rainfall rates 2"+/hr possible) owing to a flash flood threat.
  • Isolated strong to severe storms are also possible today with the primary threat being winds, and there is Marginal Risk or level 1 of 5 for severe weather for much of the area roughly south of Hwy 30.
  • Heat builds back in Sunday through Tuesday, potentially dangerous, but there will also be episodes of storms making for a challenging temperature forecast and low confidence on the spatial extent and magnitude of the heat (day to day evaluation needed).
  • Pattern change late week to usher in cooler, more seasonable and drier conditions.
Area forecast discussion, Jul 26, 3:09 AM CDT, 24 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
309 AM CDT Sat Jul 26 2025

.KEY MESSAGES...

- Storms at times today, especially south of Hwy 30, with the
  primary threat being torrential rainfall (rainfall rates
  2"+/hr possible) owing to a flash flood threat.

- Isolated strong to severe storms are also possible today with
  the primary threat being winds, and there is Marginal Risk or
  level 1 of 5 for severe weather for much of the area roughly
  south of Hwy 30.

- Heat builds back in Sunday through Tuesday, potentially
  dangerous, but there will also be episodes of storms making
  for a challenging temperature forecast and low confidence on
  the spatial extent and magnitude of the heat (day to day
  evaluation needed).

- Pattern change late week to usher in cooler, more seasonable
  and drier conditions.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 308 AM CDT Sat Jul 26 2025

Showers and storms have blossomed across our southern counties
with ramping warm/moist advection atop a stationary front to
our south. Mid level water vapor imagery shows a few embedded
perturbations, some convectively enhanced, lifting ENE from
Kansas across far southern Iowa and northern Missouri. Just
eyeing satellite and radar trends would suggest potentially the
greater concentration of storms today being south of I-80, but
with any lull or breaks the warm advection could foster some
northward expansion through I-80. The continuous influx of
anomalously high PWATs (2-2.5 inches) will aid in potential high
rainfall rates (2"+/hr) at times and a continued threat for
flash flooding, particularly in areas that see repeated rounds,
which could exacerbate localized totals over 3-5+ inches as
suggested by 00z HREF localized probability matched mean 24 hr
QPF ending 00z Sunday. Needless to say the Flood Watch for the
threat for flash flooding will remain in effect through 00z
Sunday for the area mainly south of Hwy 30. Should this heavy
rain fall in areas that saw heavy rain/flash flooding on Friday
we would have concerns for significant flooding risk.

Aside from the primary flooding concerns, can't also rule out
some isolated strong winds should we get sufficient diurnal
heating amidst strengthening deep layer shear 25-30+ kt.
SPC does have much of the area south of Hwy 30 in a Marginal
risk or level 1 of 5 risk for today.

Showers and storms should taper off to more low end scattered
to isolated coverage (20-30%) by tonight, as we see weak
mid level ridging build in but still some weak low level warm
advection atop the boundary to our south.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
Issued at 308 AM CDT Sat Jul 26 2025

Sunday models support some amplification of the upper ridge
overhead. The building heights aloft and lack of any appreciable
forcing may limit storm coverage and support more diurnally
induced widely scattered activity. This upper ridge and
increasing heights aloft will also bring a return of the heat.
With corn sweat in prime-time, we'll see some very humid to
oppressive conditions with dew points likely in the mid/upper
70s and possibly 80 in spots. This will bring the potential for
dangerous heat index readings exceeding 100 to around 105
degrees across much of the area, provided convection and cloud
cover stay limited to allow highs to top out in the upper 80s to
around 90.

Monday through Wednesday, the pattern looks to become quite
conducive for periodic storm complexes with an attendant heavy rain
and severe weather threat, as the ridge is suppressed further
to the south allowing our region to reside in the action zone or
'ring of fire' with main belt of westerlies strengthening and
shifting southward through the Northern Plains and Upper Midwest.
This timeframe will also hold the potential for a continuation
of dangerous heat and humidity, but this will likely be a day to
day evaluation because of the uncertainty with temperatures given
the active pattern and potential for rounds of convection.

Beyond mid-week though there are signs pointing to a cooler and
somewhat drier pattern for late next week, as we see a bout
of northwest flow attendant to an eastern Canada low.

&&

.AVIATION /06Z TAFS THROUGH 06Z SUNDAY/...
Issued at 1205 AM CDT Sat Jul 26 2025

The forecast in general is expected to be predominantly VFR
through 09z, then after 09z becoming predominantly MVFR to IFR
with increasing precipitation chances through 17z, then
gradually returning to VFR after 17z through 21z.

We appear to be in a bit of a lull in-between waves and as such,
the next few hours will likely predominantly VFR with low
chances for a brief shower along with some patchy MVFR possible
particularly at DBQ and CID. After 09z, much of the guidance is
pessimistic with developing lower CIGs particularly at DBQ and
CID with low MVFR to IFR and even the potential for pockets of
LIFR, along with some fog. Some concerns with this due to the
amount of cloudiness, but with the abundant moisture and light
wind any breaks should allow for some lower conditions to
develop. Also, expecting a burgeoning of showers and storms
toward dawn and through late morning (11z-17z) ahead of the
next wave lifting up from NE Kansas. Highest precipitation
probabilities during this time appear to be at MLI and BRL, and
have gone with prevailing mention while also hitting
visibilities harder with low end IFR due to expected high
rainfall rates. Probabilities are lower at CID, but still high
enough certainty to warrant TEMPO mention. Meanwhile at DBQ,
confidence is lower to warrant just PROB30 mention for
precipitation. Sat afternoon is expected to trend back to mainly
VFR, with an isolated storm possible but confidence too low for
any mention at this time.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flood Watch through this evening for IAZ063>068-076>078-
     087>089-098-099.
IL...Flood Watch through this evening for ILZ009-015>018-024>026-
     034-035.
MO...Flood Watch through this evening for MOZ009-010.

&&

SHORT TERM...05
LONG TERM...05
AVIATION...05
Hazardous weather outlook, Jul 25, 8:42 PM CDT, 6 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
842 PM CDT Fri Jul 25 2025

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-261100-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
842 PM CDT Fri Jul 25 2025

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TONIGHT

There is a chance for more scattered thunderstorms overnight and
into early Saturday morning. The primary threat will be
torrential rainfall and localized flash flooding. A Flood Watch
remains in effect for areas approximately along and south of
Highway 30 through Saturday evening.

There is also a Marginal Risk or level 1 of 5 risk for isolated
damaging winds, particularly south of Interstate 80.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Building heat and humidity will combine with near daily
thunderstorm chances through the middle of next week. Strong to
severe thunderstorms and heavy rainfall with a threat for
localized flooding will be possible at times. Current indications
suggests that Sunday and Monday may be the hottest days with heat
index readings potentially over 100 to near 110 degrees.

.SPOTTER INFORMATION STATEMENT...

There is a low chance that spotter activation will be needed tonight.
Also, any reports of flooding would be appreciated.

12

In the hours before

Local storm report, Jul 25, 10:20 PM CDT, 5 hours 13 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
1020 PM CDT Fri Jul 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     Rain             Reynolds                41.33N 90.67W
07/25/2025  M1.30 Inch       Rock Island        IL   Public

0421 PM     Rain             2 NE Muscatine          41.44N 91.05W
07/25/2025  M1.93 Inch       Muscatine          IA   Public

0453 PM     Rain             2 NE Muscatine          41.44N 91.05W
07/25/2025  M3.17 Inch       Muscatine          IA   Public

&&

JTS
Special weather statement, Jul 26, 1:45 AM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
145 AM CDT Sat Jul 26 2025

IAZ099-ILZ034-MOZ010-260730-
Hancock IL-Lee IA-Clark MO-
145 AM CDT Sat Jul 26 2025

...A strong thunderstorm will impact portions of western Hancock,
south central Lee and southeastern Clark Counties through 230 AM
CDT...

At 145 AM CDT, Doppler radar was tracking a strong thunderstorm near
Warsaw, or 7 miles south of Keokuk, moving northeast at 15 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This strong thunderstorm will be near...
  Keokuk, Hamilton, Warsaw, and Alexandria around 150 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is occurring and may lead to localized flooding.
Do not drive your vehicle through flooded roadways. Stay away from
flooded areas. Report any flooding to local law enforcement.

&&

LAT...LON 4024 9150 4025 9150 4025 9151 4032 9157
      4057 9125 4035 9105 4023 9149
TIME...MOT...LOC 0645Z 235DEG 15KT 4031 9146

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

JTS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 5:43 AM CDTSpecial Weather StatementDVNLee47 min
Jul 26, 7:47 AM CDTFlash Flood WarningDVNDes Moines6 hr
Jul 26, 8:58 AM CDTRiver Flood WarningDVNLee55 hr
Jul 26, 10:04 AM CDTRiver Flood WatchDVNDes Moines, Henry, Lee24 hr
Jul 26, 1:45 PM CDTHeat AdvisoryDVNBenton, Cedar, Clinton, Des Moines, Henry, Iowa and 11 more31 hr
Jul 26, 6:30 PM CDTSpecial Weather StatementDVNMuscatine45 min
Jul 25, 9:07 PM CDTSevere Thunderstorm WarningDVNBureau, Putnam27 min
Jul 26, 1:45 AM CDTSpecial Weather StatementDVNHancock45 min
Jul 26, 7:38 AM CDTFlash Flood WarningDVNClark, Scotland4 hr
Jul 26, 9:16 AM CDTRiver Flood WarningDVNClark68 hr

Nearby

Flash Flood Warnings in Iowa, 2025Flash Flood Warnings in Illinois, 2025Flash Flood Warnings in Missouri, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.